# SDR USAA2011032391193

- Difficulty date: February 20, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL BETWEEN FR56 TO FR63 + 3 INCHES, -Y1292.  REPAIRED SEAT RAIL BETWEEN FR56 TO FR63 + 3 INCHES, -Y1292 IAW A320 SRM 53-41-15.
